Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 243, NWS Tulsa, OK

May 11, 2011Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2011, 4:07 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2011, 4:07 PM CDT (21:07 UTC)
Expired
May 11, 2011, 5:00 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK

The radar

The Vance AFB radar (KVNX), 112 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 1:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 895 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
895 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WUUS54 KTSA 112107
SVRTSA
OKC113-117-112200-
/O.NEW.KTSA.SV.W.0243.110511T2107Z-110511T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
407 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 500 PM CDT

* AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 24 MILES
  SOUTHWEST OF BURBANK...MOVING NORTH AT 35 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BURBANK...SHIDLER...GRAINOLA AND FORAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3631 9688 3636 9704 3652 9703 3654 9698
      3654 9696 3656 9689 3659 9691 3658 9700
      3669 9695 3675 9689 3675 9683 3679 9676
      3700 9676 3700 9647
TIME...MOT...LOC 2107Z 200DEG 29KT 3643 9695

$$
2 follow-up statements
650 
WWUS54 KTSA 112129
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT WED MAY 11 2011

OKC113-117-112200-
/O.CON.KTSA.SV.W.0243.000000T0000Z-110511T2200Z/
OSAGE OK-PAWNEE OK-
429 PM CDT WED MAY 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
PAWNEE AND NORTHWESTERN OSAGE COUNTIES...

AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTHWEST
OF BURBANK...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GRAINOLA...FORAKER...WEBB CITY...APPERSON...BURBANK AND SHIDLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3644 9681 3648 9696 3652 9703 3654 9698
      3654 9696 3656 9689 3659 9691 3658 9700
      3669 9695 3675 9689 3675 9683 3679 9676
      3700 9676 3700 9647
TIME...MOT...LOC 2129Z 207DEG 21KT 3648 9688

$$
477 
WWUS54 KTSA 112138
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT WED MAY 11 2011

OKC113-117-112200-
/O.CON.KTSA.SV.W.0243.000000T0000Z-110511T2200Z/
OSAGE OK-PAWNEE OK-
438 PM CDT WED MAY 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
PAWNEE AND WESTERN OSAGE COUNTIES...

AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTERN OSAGE
COUNTY...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3672 9691 3663 9669 3644 9681 3648 9696
      3652 9703 3654 9698 3654 9696 3656 9689
      3659 9691 3658 9700
TIME...MOT...LOC 2139Z 207DEG 21KT 3653 9685

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:48 PM CDT, 19 minutes earlier.

Area forecast discussion, May 11, 3:48 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT WED MAY 11 2011

.DISCUSSION...
CURRENTLY....AN AREA OF THUNDERSTORMS TO POSSIBLY SEVERE
THUNDERSTORM WERE MOVING ACROSS CENTRAL OKLAHOMA AND CENTRAL
TEXAS AHEAD OF A DRY LINE POSITIONED ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES. THIS AREA OF CONVECTION WILL BE THE MAIN CONCERN WITH
THE FORECAST PACKAGE.

THIS ACTIVITY WILL CONTINUE TO PUSH OUT AHEAD OF THE DRY LINE INTO
EASTERN OKLAHOMA THIS AFTERNOON AND ACROSS THE CWA THROUGH THE
EVENING AND INTO THE OVERNIGHT HOURS. MODERATE INSTABILITY AND
STEEP LOW- LEVEL LAPSE RATES OVER THE CWA WILL ALLOW FOR THE
POTENTIAL OF SEVERE WEATHER THROUGH THE EVENING HOURS. A SEVERE
THUNDERSTORM WATCH IS CURRENTLY IN EFFECT UNTIL 7 PM THIS EVENING
FOR MOST OF EASTERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS LOOK
TO BE THE MAIN THREATS.

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT AND TOMORROW AS AN UPPER LEVEL TROF MOVES INTO THE
CENTRAL PLAINS. DURING THE DAY TOMORROW THE COLD FRONT AND DRY
LINE WILL MAKE ANOTHER RUN TOWARDS EASTERN OKLAHOMA. THESE
BOUNDARIES SHOULD BE ABLE TO REACH CLOSE TO OSAGE AND PAWNEE
COUNTIES BY THURSDAY AFTERNOON. ALONG THE DRY LINE AND WITHIN THE
WARM SECTOR...THUNDERSTORMS TO POSSIBLY SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP AGAIN UNDER AN UNSTABLE ATMOSPHERE. ALL MODES
OF SEVERE WEATHER WILL BE POSSIBLE.

MODEL CONSENSUS INDICATED THAT THE COLD FRONT SHOULD OVERTAKE THE
DRY LINE THURSDAY EVENING AND FINALLY PUSH INTO THE CWA THURSDAY
NIGHT AND FRIDAY MORNING. THUNDERSTORMS WILL REMAIN POSSIBLE ALONG
AND AHEAD OF THE FRONT...WITH PRECIP BECOMING MOSTLY SHOWERS
BEHIND THE FRONT. BY FRIDAY EVENING...MOST OF THE PRECIP SHOULD BE
EXITING THE CWA. BEHIND THE COLD FRONT...TEMPS ARE EXPECTED TO
COOL INTO THE UPPER 40S TO LOWER 50 FRIDAY NIGHT AND CONTINUE TO
BE COOL AND BELOW THE NORMAL FOR MID MAY THROUGH THE WEEKEND.
FOLLOWED CLOSE TO GUIDANCE FOR TEMPS THROUGH THE SHORT TERM.

WITHIN THE EXTENDED FORECAST PACKAGE...A SECONDARY UPPER LEVEL LOW
LOOKS TO SPIN OFF THE MAIN TROF SUNDAY NIGHT AND INTO MONDAY. THIS
WAVE SHOULD FOR THE MOST PART REMAIN TO THE NORTHEAST OF THE CWA
AND THUS WILL KEEP THE FORECAST DRY DURING THIS TIME PERIOD. A WEAK
RIDGE DEVELOPS OVER THE PLAINS FOR THE FIRST HALF OF THE NEXT WORK
WEEK. TEMPS DURING THIS TIME PERIOD SHOULD BE ABLE TO REBOUND BACK
INTO THE 70S BY TUESDAY AND WEDNESDAY. MODELS DIVERGE ON SOLUTIONS
HEADING INTO LATE NEXT WEEK WITH ANOTHER WAVE MOVING IN FROM THE
WEST. FOR NOW WILL FOLLOW PREVIOUS FORECASTS WITH DRY CONDITIONS
THROUGH WEDNESDAY. WILL CONTINUE TO MONITOR AND UPDATE AS MODEL
TRENDS BECOME MORE IN LINE WITH EACH OTHER.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  81  55  68 /  60  40  50  30
FSM   68  83  60  73 /  50  40  70  40
MLC   69  83  56  71 /  70  40  50  20
BVO   66  81  53  66 /  60  30  30  30
FYV   67  80  56  68 /  50  40  70  40
BYV   68  81  57  69 /  50  40  70  40
MKO   68  82  56  68 /  60  40  50  30
MIO   67  82  55  67 /  60  40  40  40
F10   68  82  54  70 /  60  40  50  20
HHW   69  82  60  73 /  60  50  70  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
LONG TERM....20
Hazardous weather outlook, May 11, 1:14 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT WED MAY 11 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
113 PM CDT WED MAY 11 2011

...SEVERE WEATHER LIKELY THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...PRIMARILY SOUTH OF INTERSTATE 40.
	ONSET....

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 2 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTER 2 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO EASTERN OKLAHOMA
EARLY THIS AFTERNOON...AND CONTINUE EASTWARD INTO NORTHWEST
ARKANSAS BY EARLY EVENING.  CURRENTLY...INSTABILITY IS HIGH
ACROSS THE REGION HOWEVER WIND SHEAR IS LACKING.  THIS WILL
PROMOTE ISOLATED CORES OF LARGE HAIL AND STRONG WINDS.  LATER
THIS EVENING...STORMS SPREADING NORTHWARD FROM CENTRAL TEXAS
MAY ENCOUNTER STRONGER WIND FIELDS TO SUPPORT A LIMITED TORNADIC
RISK FOR SOUTHEAST OKLAHOMA.  ADDITIONALLY...PERIODS OF HEAVY
RAIN WILL ACCOMPANY THE STORMS AS THEY TRACK EASTWARD THROUGH
THE AREA WITH RAINFALL AMOUNTS OF ONE HALF TO ONE INCH LIKELY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE REQUIRED
LATE THIS AFTERNOON THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SEVERE THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY AS A
COLD FRONT MOVES INTO THE REGION...AND STRONG INSTABILITY
BUILDS BY THE AFTERNOON.  ADDITIONALLY...WINDS ALOFT WILL
BE STRONGER AS THE PRIMARY STORM SYSTEM ALOFT MOVES NEARER
THE REGION.  THIS COMBINATION OF INSTABILITY AND WIND SHEAR
WILL FAVOR SUPERCELLS CAPABLE OF DAMAGING HAIL AND POSSIBLY
A TORNADIC RISK.  THUNDERSTORM CHANCES CONTINUE ON FRIDAY
IN VICINITY OF THE STORM SYSTEM ALOFT...THOUGH SEVERE WEATHER
CHANCES WILL DECREASE MARKEDLY.
COOLER AND DRY WEATHER IS FORECAST FOR THE WEEKEND INTO
EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 11, 2:28 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 PM CDT WED MAY 11 2011

OKZ054-059-112030-
OSAGE OK-PAWNEE OK-
228 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 225 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM
NEAR STILLWATER TO 20 MILES NORTHWEST OF BURBANK...MOVING
NORTH-NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...BURBANK AND APPERSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3670 9705 3669 9694 3675 9689 3675 9683
      3681 9676 3674 9657 3631 9693 3633 9693
      3633 9703 3651 9704 3657 9690 3659 9691
      3658 9700 3659 9706 3668 9707
TIME...MOT...LOC 1925Z 211DEG 40KT 3621 9715
Local storm report, May 11, 3:36 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     5 W GRAINOLA            36.94N 96.74W
05/11/2011  E60 MPH          OSAGE              OK   PUBLIC

&&

JDS
Special weather statement, May 11, 3:54 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
354 PM CDT WED MAY 11 2011

OKZ054-059-112130-
OSAGE OK-PAWNEE OK-
354 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 354 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 25 MILES SOUTHWEST
OF FAIRFAX...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3660 9667 3624 9690 3624 9692 3633 9693
      3633 9704 3651 9704 3654 9698 3654 9696
      3656 9690 3659 9691 3658 9700 3659 9706
      3669 9707
TIME...MOT...LOC 2054Z 189DEG 29KT 3633 9700
Special weather statement, May 11, 4:01 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT WED MAY 11 2011

OKZ054>056-060-112130-
NOWATA OK-OSAGE OK-TULSA OK-WASHINGTON OK-
401 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN NOWATA...EASTERN OSAGE...NORTHERN TULSA AND
     WASHINGTON

AT 401 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SKIATOOK...
MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...TULSA...AVANT...SKIATOOK...VERA...RAMONA AND
OCHELATA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3666 9576 3660 9579 3660 9581 3654 9581
      3630 9590 3634 9611 3671 9603
TIME...MOT...LOC 2101Z 193DEG 26KT 3637 9599
Special weather statement, May 11, 4:05 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT WED MAY 11 2011

OKZ064-112130-
CREEK OK-
405 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     WESTERN CREEK

AT 405 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF MILFAY...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...DEPEW...SHAMROCK
AND SILVER CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3614 9658 3606 9625 3564 9642 3564 9644
      3569 9661
TIME...MOT...LOC 2105Z 195DEG 34KT 3575 9650

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:28 PM CDTSpecial Weather StatementTSAPawnee62 min
May 11, 3:18 PM CDTSevere Thunderstorm WarningTSAOsage27 min
May 11, 3:25 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha65 min
May 11, 3:54 PM CDTSpecial Weather StatementTSAPawnee36 min
May 11, 4:01 PM CDTSpecial Weather StatementTSAWashington29 min
May 11, 4:05 PM CDTSpecial Weather StatementTSACreek25 min
May 11, 4:19 PM CDTSpecial Weather StatementTSAOkfuskee41 min
May 11, 4:25 PM CDTSevere Thunderstorm WarningTSANowata, Washington50 min
May 11, 4:28 PM CDTSpecial Weather StatementTSACreek32 min
May 11, 4:29 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha61 min
May 11, 4:41 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee49 min
May 11, 4:43 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee47 min
May 11, 4:51 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa39 min
May 11, 5:06 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington39 min
May 11, 5:09 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha66 min
May 11, 5:11 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington49 min
May 11, 5:18 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner117 min
May 11, 5:18 PM CDTSpecial Weather StatementTSATulsa27 min
May 11, 5:26 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Creek, Haskell, McIntosh, Mayes and 5 more64 min
May 11, 5:31 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington59 min
May 11, 6:01 PM CDTSevere Thunderstorm WarningTSANowata, Washington29 min
May 11, 6:07 PM CDTAreal Flood AdvisoryTSANowata, Washington113 min
May 11, 6:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah52 min
May 11, 6:15 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa60 min
May 11, 6:57 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.